# SDR SWAA2015060240295

- Difficulty date: March 13, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT R1 DOOR CUT OUT, STATION 291.5, STRINGER 13R.  REPAIRED SKIN IAW SRM & EA.
